L. A. Borisov, &. P. Gunnells, and ?. , Toric modular forms and nonvanishing of L-functions, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2001, issue.539, pp.149-165, 2001.
DOI : 10.1515/crll.2001.071

W. Bosma, J. Cannon, &. C. Playoust, and ?. , The Magma Algebra System I: The User Language, Computational algebra and number theory, pp.235-265, 1993.
DOI : 10.1006/jsco.1996.0125

J. Bost and ?. , Introduction to Compact Riemann Surfaces, Jacobians, and Abelian Varieties, From number theory to physics, pp.64-211, 1989.
DOI : 10.1007/978-3-662-02838-4_2

D. W. Boyd, Mahler's Measure and Special Values of L-functions, Experimental Mathematics, vol.141, issue.3, pp.37-82, 1998.
DOI : 10.1080/10586458.1998.10504357

F. Brunault, On Zagier's conjecture for base changes of elliptic curves Parametrizing elliptic curves by modular units, Doc. Math. To appear in Journal of the Australian Mathematical Society, vol.1818166, pp.395-412, 2013.

C. Deninger and ?. , Deligne periods of mixed motives, K-theory and the entropy of certain Z n actions, Journal of the American Mathematical Society, vol.10, issue.02, pp.259-281, 1997.
DOI : 10.1090/S0894-0347-97-00228-2

K. Kato and ?. , p-adic Hodge theory and values of zeta functions of modular forms, Cohomologies p-adiques et applications arithmétiques (III), pp.117-290, 2004.

D. S. Kubert and &. , Lang ? Modular units, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of, Mathematical Science], vol.244, 1981.

A. Mellit and ?. , Elliptic dilogarithm and parallel lines, Preprint of the Max-Planck-Institut für Mathematik, 2009.

M. Rogers and &. , Abstract, Compositio Mathematica, vol.343, issue.02, pp.385-414, 2012.
DOI : 10.1007/BF02465410

URL : https://hal.archives-ouvertes.fr/hal-01291669

J. Vélu, Isogénies entre courbes elliptiques, C. R. Acad. Sci. Paris, sér. A, vol.273, pp.238-241, 1971.

F. R. Villegas and ?. , Modular Mahler measures. I " , in Topics in number theory, Math. Appl, vol.467, pp.17-48, 1997.

W. Zudilin, Regulator of modular units and Mahler measures, Mathematical Proceedings of the Cambridge Philosophical Society, vol.569, issue.02, pp.313-326, 2014.
DOI : 10.1007/978-3-642-65663-7